# SDR IXXA06SMN189S

- Difficulty date: June 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 80,233 hours, 21,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 80,233 hours, 21,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT FUSELAGE.- SPLICE FITTING CRACKED 1", L-17L, STA 1566.000. REPAIRED PER ALL APPROVED DATA.
